Discussions By Condition: Medical Stories

Vaginal discharge?

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • December 8, 2008
  • 05:40 PM


Since Sunday 30th November I had been taking some diet pills (chinese for that matter) I know, I know bad decision, well since I had been taking them I noticed that I was getting a black vaginal discharge, at that time I thought that it was just cleansing my system, so I didn't think it was serious. On Saturday 6th December I stopped taking the pills because it was making my muscles weak and I had a slight headache. Now it is Monday 8th December and I have been noticing that the discharge is still coming and now it's both the black discharge with blood. I know it can't be my period because I have only just recently finished? I hope that this isn't a serious problem and something that I can handle myself because I'm too embarrassed to go and see a doctor. Does anyone know anything that could help?

Reply Flag this Discussion

1 Replies:

  • No, you need a doctor; sounds like old blood or blood that is traveling a long ways, like maybe from your ovary.
    Monsterlove 2,921 Replies
    • December 9, 2008
    • 00:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?